# SDR AALA20151113012

- Difficulty date: November 3, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 65,004 hours, 7,702 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 287W1224431
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON NR 5 HINGE RIB WEB FOUND CORROSION AT BONDING JUMPER INTERFACE AREA.  LEFT WING AILERON NR 5 HINGE RIB WEB REPAIRED & BONDING JUMPER BRACKET INSTALLED IAW SRM 57-51-02 REPAIR 3.
